Journal of East China Normal University(Natural Science) ›› 2021, Vol. 2021 ›› Issue (3): 23-33.doi: 10.3969/j.issn.1000-5641.2021.03.004

• Mathematics • Previous Articles     Next Articles

Kastler-Kalau-Walze type theorems for an even dimensional manifold with boundary

Kaihua BAO1,*(), Aihui SUN2, Lingyuan XIA3   

  1. 1. College of Mathematics and Physics, Inner Mongolia University for Nationalities, Tongliao Inner Mongolia 028000, China
    2. College of Mathematics, Jilin Normal University, Siping Jilin 136000, China
    3. School of Mathematics and Statistics, Northeast Normal University, Changchun 130024, China
  • Received:2020-02-04 Online:2021-05-25 Published:2021-05-26
  • Contact: Kaihua BAO


In this paper, we establish a Kastler-Kalau-Walze type theorem for an even dimensional manifold with boundary about Dirac operators with torsion; in addition, we provide a simple theoretical explanation to the Einstein-Hilbert action for any even dimensional manifold with boundary.

Key words: Dirac operators with torsion, noncommutative residue, lower-dimensional volumes, even dimensional manifold with boundary

CLC Number: